# SDR SWAA2022071208478

- Difficulty date: May 17, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 76,693 hours, 45,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN L/H OVER WING EXIT LIGHT INOP / [01] RELAMPED PASSENGER CABIN L/H OVER WING EXIT LIGHT PER AMM 33-21-00
